# SDR SWAA2024021540050

- Difficulty date: January 11, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 37,868 hours, 17,710 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 232SF AT PASSENGER CABIN 2024-48689<[01] TOOL USED CALIPER: 500-197-30; SN: A18135081; DUE DATE: 21/JUL/24.;[02] TOOL USED: HOT BONDER P/N: HCS9200B; S/N: 15102320; DUE DATE: 22-JAN-24.;[03] TOOL USED: SCALE PN: SPX621 SN: 8340225489 DUE DATE: 15-AUG-24;[04] TOOL USED: HOT BONDER PN: HCS9200B-AV SN: 18175478 DUE DATE: 25-JAN-25.;[05] REPAIRED FLOOR PANEL 232SF AT PASSENGER CABIN IAW B737-800 SRM 53-00-50-2R-1 REPAIR 1. SEE INDIVIDUAL SIGNOFF BELOW;[06] REPAIRED FLOOR PANEL 232SF AT PASSENGER CABIN IAW B737-800 SRM 53-00-50-2R-1 REPAIR 1 RII COMPLETED.
